# SDR UIEA2011111500651

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND LT INBD MID FLAP L/E INBD PART DAMAGED.  VISIABLE DAMAGE AREA 1"X4.5" ALSO FOUND 3L TRACK CUTOUT WEB CRACKED.   LT INBD MID FLAP REMOVED IAW AMM 27-51-01.  INSTALLED NEW LT INBD MIDFLAP IAW AMM 27-51-01.  ADJUST IAW AMM 27-51-01, OPS CHECKED OK.
